Matkowski's type theorems for generalized contractions on (ordered) partial metric spaces

Authors

  • Salvador Romaguera Universitat Politècnica de València

DOI:

https://doi.org/10.4995/agt.2011.1653

Keywords:

Matkowski's fixed point theorem, Generalized contraction, 0- complete partial metric space, Ordered partial metric space

Abstract

We obtain extensions of Matkowski's fixed point theorem for generalized contractions of Ciric's type on 0-complete partial metric spaces and on ordered 0-complete partial metric spaces, respectively.

Downloads

Download data is not yet available.

Author Biography

Salvador Romaguera, Universitat Politècnica de València

Instituto Universitario de Matemática Pura y Aplicada

References

M. Abbas, I. Altun and S. Romaguera, Common fixed points of Ciric-type contractions on partial metric spaces, submitted.

M. Abbas, T. Nazir and S. Romaguera, Fixed point results for generalized cyclic contraction mappings in partial metric spaces, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, Serie A, Matemáticas, RACSAM, to appear, https://doi.org/10.1007/s13398-011-0051-5

T. Abdeljawad, E. Karapinar and K. Tas, Existence and uniqueness of a common fixed point on partial metric spaces, Applied Mathematics Letters 24 (2011), 1900-1904. https://doi.org/10.1016/j.aml.2011.05.014

I. Altun and A. Erduran, Fixed point theorems for monotone mappings on partial metric spaces, Fixed Point Theory and Applications 2011 (2011), Article ID 508730, 10 pages, https://doi.org/10.1155/2011/508730

I. Altun, F. Sola and H. Simsek, Generalized contractions on partial metric spaces, Topology and its Applications 157 (2010), 2778-2785. https://doi.org/10.1016/j.topol.2010.08.017

R. P. Agarwal, M. A. El-Gebeily and D. O'Regan, Generalized contractions in partially ordered metric spaces, Applicable Analysis 87 (2008), 109-116. https://doi.org/10.1080/00036810701556151

D.W. Boyd and J. S.W.Wong, On nonlinear contractions, Proceedings of the American Mathematical Society 20 (1969), 458-464. https://doi.org/10.1090/S0002-9939-1969-0239559-9

L. Ciric, B. Samet, H. Aydi and C. Vetro, Common fixed points of generalized contractions on partial metric spaces and an application, Applied Mathematics and Computation 218 (2011), 2398-2406. https://doi.org/10.1016/j.amc.2011.07.005

L. M. García-Raffi, S. Romaguera and M. P. Schellekens, Applications of the complexity space to the general probabilistic divide and conquer algorithms, Journal of Mathematical Analysis and Applications 348 (2008) 346-355. https://doi.org/10.1016/j.jmaa.2008.07.026

R. Heckmann, Approximation of metric spaces by partial metric spaces, Applied Categorical Structures 7 (1999), 71-83. https://doi.org/10.1023/A:1008684018933

D. Ilic, V. Pavlovic and V. Rakocevíc, Some new extensions of Banach's contraction principle to partial metric space, Applied Mathematics Letters 24 (2011), 1326-1330. https://doi.org/10.1016/j.aml.2011.02.025

J. Jachymski, Equivalent conditions for generalized contractions on (ordered) metric spaces, Nonlinear Analysis TMA 74 (2011), 768-774. https://doi.org/10.1016/j.na.2010.09.025

E. Karapinar and I. M. Erhan,Fixed point theorems for operators on partial metric spaces, Applied Mathematics Letters 24 (2011), 1894-1899. https://doi.org/10.1016/j.aml.2011.05.013

S .G. Matthews, Partial metric topology, in: Procedings 8th Summer Conference on General Topology and Applications, Ann. New York Acad. Sci. 728 (1994), 183-197. https://doi.org/10.1111/j.1749-6632.1994.tb44144.x

J. Matkowski, Integrable solutions of functional equations, Dissertationes Mathematicae 127 (1975), 1-68.

J. Matkowski, Fixed point theorems for mappings with a contractive iterate at a point, Proceedings of the American Mathematical Society 62 (1977), 344-348. https://doi.org/10.1090/S0002-9939-1977-0436113-5

D. O'Regan and A. Petru¸sel, Fixed point theorems for generalized contractions in ordered metric spaces, Journal of Mathematical Analysis and Applications 341 (2008), 1241-1252. https://doi.org/10.1016/j.jmaa.2007.11.026

S. Romaguera, A Kirk type characterization of completeness for partial metric spaces, Fixed Point Theory and Applications 2010 (2010), Article ID 493298, 6 pages. https://doi.org/10.1155/2010/493298

S. Romaguera, Fixed point theorems for generalized contractions on partial metric spaces, Topology and its Applications, to a [20] S. Romaguera and M. Schellekens, Quasi-metric properties of complexity spaces, Topology and its Applications 98 (1999), 311-322. https://doi.org/10.1016/S0166-8641(98)00102-3

S. Romaguera, M. P. Schellekens and O. Valero, Complexity spaces as quantitaitve domains of computation, Topology and its Applications 158 (2011), 853-860. https://doi.org/10.1016/j.topol.2011.01.005

S. Romaguera and O. Valero, A quantitative computational model for complete partial metric spaces via formal balls, Mathematical Structures in Computer Science 19 (2009),541-563. https://doi.org/10.1017/S0960129509007671

M. Schellekens, The Smyth completion: A common foundation for denotational semantics and complexity analysis, Electronic Notes in Theoretical Computer Science 1 (1995) 535-556. https://doi.org/10.1016/S1571-0661(04)00029-5

M.P. Schellekens, A characterization of partial metrizability. Domains are quantifiable, Theoretical Computer Science 305 (2003), 409-432. https://doi.org/10.1016/S0304-3975(02)00705-3

P. Waszkiewicz, Quantitative continuous domains, Applied Categorical Structures 11 (2003), 41-67. https://doi.org/10.1023/A:1023012924892

P. Waskiewicz, Partial metrisability of continuous posets, Mathematical Structures in Computer Science 16 (2006), 359-372.ppear, doi:10.1016/j.topol.2011.08.026. https://doi.org/10.1016/j.topol.2011.08.026

Downloads

How to Cite

[1]
S. Romaguera, “Matkowski’s type theorems for generalized contractions on (ordered) partial metric spaces”, Appl. Gen. Topol., vol. 12, no. 2, pp. 213–220, Oct. 2011.

Issue

Section

Regular Articles